Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 12, NWS Melbourne, FL

April 24, 2023Okeechobee County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2023, 2:58 PM EDT for Okeechobee County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2023, 2:58 PM EDT (18:58 UTC)
Expired
Apr 24, 2023, 3:30 PM EDT
In force
32 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 84 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:35 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

357 
WUUS52 KMLB 241858
SVRMLB
FLC093-241930-
/O.NEW.KMLB.SV.W.0012.230424T1858Z-230424T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
258 PM EDT Mon Apr 24 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  East central Okeechobee County in east central Florida...

* Until 330 PM EDT.

* At 257 PM EDT, a severe thunderstorm was located 9 miles south of
  Fort Drum, moving south at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Country Hills Estates, Basswood Estates and Whispering Pines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2742 8093 2748 8072 2729 8068 2726 8091
TIME...MOT...LOC 1857Z 339DEG 5KT 2739 8082 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
2 follow-up statements
285 
WWUS52 KMLB 241914
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
314 PM EDT Mon Apr 24 2023

FLC093-241930-
/O.CON.KMLB.SV.W.0012.000000T0000Z-230424T1930Z/
Okeechobee FL-
314 PM EDT Mon Apr 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL OKEECHOBEE COUNTY...

At 313 PM EDT, a severe thunderstorm was located 8 miles north of
Four Seasons Estates, or 9 miles north of Okeechobee, moving
southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Country Hills Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2743 8085 2745 8071 2729 8068 2727 8083
TIME...MOT...LOC 1913Z 305DEG 6KT 2738 8079 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
335 
WWUS52 KMLB 241928
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
328 PM EDT Mon Apr 24 2023

FLC093-241937-
/O.EXP.KMLB.SV.W.0012.000000T0000Z-230424T1930Z/
Okeechobee FL-
328 PM EDT Mon Apr 24 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKEECHOBEE COUNTY
WILL EXPIRE AT 330 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

LAT...LON 2743 8085 2745 8071 2729 8068 2727 8083
TIME...MOT...LOC 1927Z 302DEG 7KT 2737 8075 

$$

Kelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:32 AM EDT, 5 hours 26 minutes earlier.

Area forecast discussion, Apr 24, 9:32 AM EDT, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
932 AM EDT Mon Apr 24 2023

.DISCUSSION...

...A Wet, Stormy Week Lies Ahead For East Central Florida...
...Strong Storms Will Be Possible Several Afternoons, Including
Today...

Current...Slow moving convection initially across the Treasure Coast
waters was responsible for a brief waterspout before 8 AM east of
Fort Pierce. Sounding data from XMR at 6 AM yielded a H5 temp of
minus -12.7C along with a sub freezing level mixed layer sufficient
for potential hail production. The setup for locally strong to
severe storms remains in place across the bulk of ECFL later today
(mainly east of the I-4 corridor) with a Marginal Risk.

from prev disc...

Today-Tonight...Increased moisture should increase PWATs up to 1.5-
1.6". A shortwave will pass through the zonal flow aloft, providing
support for scattered to numerous showers and lightning storms
through the afternoon hours. The HRRR suggests isolated activity
developing along the Treasure Coast this morning. Then, coverage
increases into the afternoon and evening, with PoPs up to 80% south
of Orlando. Areas to the north will see PoPs up to 50-60%. Through
the morning hours, will only see PoPs around 20-40% from around the
Cape/Orlando southward. The main development area looks to be along
a sea breeze collision over the western half of the peninsula in the
mid afternoon. Then, southwesterly steering flow aloft pushes
convection into the western half of the peninsula, despite onshore
low-level flow. A few storms could be strong to marginally severe
this afternoon, despite modest DCAPE, as 500mb temperatures look to
be around -12C early this afternoon. Forecast soundings actually
suggest temperatures as low as -13C this morning, though they then
warm through the day, becoming -11C. Nonetheless, the Storm
Prediction Center has highlighted much of east central Florida under
a "Marginal" Risk for severe weather. Main threats with any storms
today look to be lightning strikes, gusty winds up to around 50mph
(though a few gusts to 60mph cannot be ruled out), hail up to around
one inch, and heavy downpours. Onshore flow up to around 10-12mph
this afternoon and high cloud coverage will help to keep high
temperatures in the lower to mid-80s this afternoon.

Showers and storms will continue to drift eastward, reaching the
coast this evening and making their way offshore overnight. PoPs up
to 40-60% early in the period, then decreasing towards midnight from
west to east. Some continued showers over the waters could linger
along the coast overnight, with PoPs there remaining generally
around 30-40%. Even with diminishing rain chances, high coverage of
lower clouds will continue overnight. Morning lows in the lower to
mid-60s.

Tuesday-Friday...An active pattern will remain in place through
the rest of the work week. An enhanced southern jet stream will
keep fast/zonal flow in place over FL with several embedded short
waves transiting the state. The next well-defined vortlobes will
cross the state Wed-Wed night, followed by multiple "ripples" of
vorticity streaming overhead Thu night through Fri night. These
features will enhance coverage and intensity of showers/storms,
particularly when the greatest lift coincides with peak heating
during the diurnal cycle (in this case Wed and Fri).

At the surface, broadly convergent onshore flow will exist over
the state Tue-Wed, in proximity of pair of stalled/diffuse fronts
over NOFL and SOFL. A more robust cool front, associated with
intensifying low pressure crossing and moving offshore the mid
Atlantic states, will approach NOFL by late Thu and reach the
peninsula on Fri. The combination of synoptic features, both
surface and aloft, will combine with the mesoscale sea breeze
boundaries to produce scattered/numerous showers and storms
through the period.

Unusually cold H50 temps will remain overhead both Tue (-13/-14C)
and Wed (-15/-16C), which supports strong to severe storms each
day. Temps aloft "warm" thereafter (-10/-11C Thu, about -9C Fri).
However, guidance shows a significant increase in low-mid level
wind fields on Fri, which will support additional strong-severe
storms ahead of the approaching trough.

Max temps in the U70s/L80s Tue will creep upward to the M-U80s
by Thu-Fri. Mins in the M-U60s.

&&

.MARINE...
Issued at 345 AM EDT Mon Apr 24 2023

Today-Tonight...Onshore flow with winds 8-12kts through the period.
A few showers offshore from the Treasure Coast prior to sunrise
becoming scattered this morning and scattered to numerous this
afternoon. Isolated to scattered lightning storms will also be
possible. The highest coverage will be over the peninsula. However,
activity will drift eastward, pushing to the coast in the evening
and offshore overnight. A few strong to marginally severe storms
will be possible, mainly over inland lakes. Primary threats will be
lightning strikes, gusty winds to around 45-55kts, and hail up to
1". Showers and a few storms are then expected to continue over the
Atlantic waters overnight. Seas 2-4ft.

Tuesday-Friday...Persistent light-moderate onshore/ENE-E flow
through mid week will freshen as it veers to SE-S Thu-Thu night
and even moreso out of the S-SW Fri. Seas 2-4ft Tue-Wed build to
3-5ft Thu-Fri. Late week forecast confidence lowers as models
suggest winds and seas could wind up higher than currently
forecast, with potential for SCEC to SCA conditions.

&&

.AVIATION...
(12Z TAFS) Issued at 932 AM EDT Mon Apr 24 2023

VFR conditions prevailing through the morning hours, though a few
showers will be possible along the Treasure Coast, prompting at
least a VCSH/VCTS mention. Then, high coverage of showers and
lightning storms expected this afternoon, with VCTS developing form
west to east. TEMPOs have been included for most TAF sites, with the
exception of DAB, where confidence on impacts to CIG/VIS is lower.
Will continue to monitor for future updates. Hail and gusty winds up
to 45-55kts could accompany the strongest storms today. Activity
will drift towards the coast through the evening hours, then
offshore overnight. Some lingering MVFR CIGs will be possible then
overnight. Onshore flow around 10-12kts, with some higher gusts
along the coast, this afternoon becoming around 5kts overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  65  77  65 /  40  50  60  40
MCO  83  66  81  66 /  60  50  60  40
MLB  82  67  81  68 /  70  60  60  40
VRB  83  66  83  67 /  80  60  60  40
LEE  84  65  83  65 /  50  30  60  40
SFB  83  65  82  65 /  50  50  60  40
ORL  84  66  83  68 /  60  50  60  40
FPR  83  67  82  67 /  80  60  60  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

JP/BS/REH
Hazardous weather outlook, Apr 24, 10:37 AM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1037 AM EDT Mon Apr 24 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-250100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1037 AM EDT Mon Apr 24 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop over east central Florida
this afternoon, pushing offshore into tonight. The highest
coverage is expected to be generally south of Orlando. A few
storms are forecast to become strong to marginally severe and the
Storm Prediction Center has highlighted much of the area in a
Marginal Risk. Main threats with storms look to be frequent
lightning strikes, gusty winds up to around 50 mph with a few
gusts to 60 mph, hail up to around one inch, and heavy downpours.
Storms are forecast to move east to northeastward at around 15 to
20 mph. Head inside at the first sign of lightning or thunder.

.FLOOD IMPACT...
Periods of locally heavy rainfall up to two inches will be
capable of bringing standing water on roadways, and in any lower
spots with nuisance type flooding.

.RIP CURRENT IMPACT...
A Moderate risk for life-threatening rip currents continues at
area beaches. Check with the local beach patrol for additional
information about ocean hazards and always heed the advice of
lifeguards. Swim only within sight of a lifeguard and never enter
the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated to scattered lightning storms over east central Florida
will drift into the coast this evening and offshore overnight. A
few storms could become strong to severe, especially over inland
lakes south of metro Orlando. Main threats will be frequent
lightning strikes, wind gusts to around 40 to 50 knots, and hail
up to 1 inch. Storms will generally approach from the southwest at
around 15 to 20 knots.

.WATERSPOUT IMPACT...
Storms containing brief funnel cloud spinups, or waterspouts will
be possible within the coastal areas of east Central Florida
mainly south of Cape Canaveral this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
High coverage of showers and lightning storms looks to continue
through the upcoming weekend. A few storms will be strong to
marginally severe into midweek. Then, strong storms will again be
possible on Friday. Main threats will be gusty winds and hail.
However, ponding water will be an increasing hazard into late
week, as rounds of rainfall accumulate each day.

A moderate risk of rip currents looks to continue through at least
midweek.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Pendergrast/Leahy

In the hours before

Special weather statement, Apr 24, 12:52 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1252 PM EDT Mon Apr 24 2023

FLZ045-247-347-241730-
Orange FL-Mainland Northern Brevard FL-Inland Northern Brevard FL-
1252 PM EDT Mon Apr 24 2023

...A strong thunderstorm will impact portions of northwestern Brevard
and east central Orange Counties through 130 PM EDT...

At 1252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Christmas, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Titusville and Christmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2857 8102 2865 8091 2857 8076 2843 8097
TIME...MOT...LOC 1652Z 319DEG 6KT 2857 8093

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Apr 24, 1:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
150 PM EDT Mon Apr 24 2023

FLZ045-247-347-447-547-647-241815-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
150 PM EDT Mon Apr 24 2023

...A strong thunderstorm will impact portions of west central Brevard
and southeastern Orange Counties through 215 PM EDT...

At 150 PM EDT, Doppler radar was tracking a strong thunderstorm near
Titusville Airport, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Titusville, Cocoa, Sharpes, Lone Cabbage Fish Camp and Port Saint
John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2840 8070 2841 8072 2839 8072 2832 8086
      2835 8086 2835 8091 2850 8095 2857 8083
      2845 8061
TIME...MOT...LOC 1750Z 325DEG 12KT 2848 8086

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Apr 24, 2:35 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Melbourne FL
235 PM EDT Mon Apr 24 2023

FLZ058-241900-
Okeechobee FL-
235 PM EDT Mon Apr 24 2023

...A strong thunderstorm will impact portions of northeastern
Okeechobee County through 300 PM EDT...

At 234 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Drum. This storm was nearly stationary or drifting east
northeast.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum and Country Hills Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

&&

LAT...LON 2742 8093 2755 8081 2750 8068 2745 8068
      2730 8071
TIME...MOT...LOC 1834Z 220DEG 3KT 2744 8083

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:48 PM EDTSpecial Marine WarningMLB27 min
Apr 24, 12:52 PM EDTSpecial Weather StatementMLBSeminole38 min
Apr 24, 1:50 PM EDTSpecial Weather StatementMLBBrevard25 min
Apr 24, 2:13 PM EDTSevere Thunderstorm WarningMLBBrevard32 min
Apr 24, 2:35 PM EDTSpecial Weather StatementMLBOkeechobee25 min
Apr 24, 3:27 PM EDTSpecial Weather StatementMLBOrange, Seminole48 min
Apr 24, 3:35 PM EDTSpecial Weather StatementMLBOsceola40 min
Apr 24, 3:37 PM EDTSpecial Weather StatementMLBOkeechobee23 min
Apr 24, 3:37 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole53 min
Apr 24, 3:41 PM EDTSpecial Marine WarningMLB64 min
Apr 24, 3:50 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola55 min
Apr 24, 4:01 PM EDTSevere Thunderstorm WarningMLBLake29 min
Apr 24, 4:47 PM EDTSpecial Weather StatementMLBOsceola28 min
Apr 24, 5:00 PM EDTSpecial Weather StatementMLBSeminole30 min
Apr 24, 5:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Apr 24, 5:10 PM EDTSpecial Weather StatementMLBBrevard35 min
Apr 24, 5:11 PM EDTSpecial Weather StatementMLBOsceola34 min
Apr 24, 5:16 PM EDTSpecial Marine WarningMLB106 min
Apr 24, 5:31 PM EDTSpecial Weather StatementMLBBrevard29 min
Apr 24, 5:49 PM EDTAreal Flood AdvisoryMLBBrevard86 min
Apr 24, 5:53 PM EDTSpecial Weather StatementMLBSeminole37 min
Apr 24, 6:05 PM EDTSevere Thunderstorm WarningMLBBrevard25 min
Apr 24, 6:21 PM EDTSpecial Weather StatementMLBIndian River24 min
Apr 24, 7:07 PM EDTSpecial Weather StatementMLBSaint Lucie38 min
Apr 24, 7:23 PM EDTAreal Flood AdvisoryMLBLake52 min
Apr 24, 7:31 PM EDTSevere Thunderstorm WarningMLBSaint Lucie29 min
Apr 24, 7:52 PM EDTSpecial Marine WarningMLB113 min
Apr 24, 7:59 PM EDTSpecial Weather StatementMLBSaint Lucie31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.